# SDR R61A201307220652

- Difficulty date: July 22, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 20,509 hours, 15,558 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Adjust
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DISARM FLAG DOES NOT LINE UP IN THE WINDOW.  MX ADJUSTED R2 DOOR ARM/DISARM INDICATOR IAW AMM AND OPS CHECKED GOOD.
